# SDR SWAA2015120746771

- Difficulty date: December 4, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 69,012 hours, 55,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CTR AISLE EXIT LIGHT LENS CRACKED.  R & R LENS IAW AMM.
